I was recently diagnosed with BV 3 weeks ago and after i finished the meds, I started noticing stringy clear/whitish vaginal discharge when I wiped. As it got closer to the time for my period, the stingy discharge has more of a yellowish or brown color. I was also having small stabbing pains the lower left side of my abdomen and in my left labia right before my period. My period lasted for about 8 days and the stringy brown discharge is still happening along with slight abdominal cramps. I was wondering if this is reoccurring BV, ovarian cysts or something else?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.